# SDR C41R201112290108

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: General aviation
- Aircraft: N929DJ
- Make and model: Piper PA-32-301T
- Aircraft serial: 3257344
- Aircraft time: 657 hours
- Engine: Lyc TIO540*
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transducer
- Part number: 84522003
- Condition: Contaminated
- Location: Fuel Pressure
- Part time: 657 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NO FUEL PRESSURE INDICATION ON DISPLAY. FOUND FUEL PRESSURE TRANSDUCER MOUNTED UNDER LT MAGNETO WITH WIRING FACING UP. INSPECTION REVEALED UNIT TO BE OIL-SOAKED DUE TO PRIOR MAGNETO REPLACEMENT.  SUSPECT OIL MIGRATED INTO WIRING AND SHORTING OUT UNIT.  REPLACED TRANDUCER WITH NEW AND OPS CK GOOD. NEW UNIT WIRING EXTERNALLY SEALED WITH RTV TO PREVENT FUTURE PROBLEMS.
